I HAVE A LYMPHOMA/16

A BIT OF A DIVERSION

 After the frustration of the postponement of CHEMO CHOP 2 till Wednesday, I had hoped for a relaxed weekend health wise. Some chance!

The drug VINCRISTINE is part of CHOP but I had failed to note that a possible side effect is CONSTIPATION! That is till last week when I had my first bouts which we were able to deal with at home.

I did mention this, as advised to the Nurse ,who explained it was quite common and prescribed a "softener" which is called DUCUSOL. 10/15ml at 3 times a day is the dose. It must be good because it tastes foul and you need to follow it down with a full glass of water at once to avoid the taste. 

Now, I have followed the instructions since Friday evening and it has softened the stools.Trouble is I cannot manage a decent  push to eject waste, have now got piles, and am spending more time in the loo in some pain and discomfort than with the family. In fact, I  have just spent a whole hour in the loo, got cramp in my bottom, pain in the rectum,and seen only small amounts ejected with pressure inside remaining and locking me to the seat.

WILL IT SETTLE?

I have resolved to soldier on for 24 hours before returning for further assistance from the Medics, but wondered if any Hub readers have had similar and how they worked it out. The rectum is an area of no normal interest to me but it is today, so, please send me a comment if you have had and overcome it. Thanks in advance folks! 

As I say ,a diversion,, but not when I am stuck on that loo!

 

More by this Author


Comments

No comments yet.

    Sign in or sign up and post using a HubPages Network account.

    0 of 8192 characters used
    Post Comment

    No HTML is allowed in comments, but URLs will be hyperlinked. Comments are not for promoting your articles or other sites.


    Click to Rate This Article
    working